# SDR 99ZZZX1075

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722HG
- Make and model: Cessna 172R
- Aircraft serial: 17280402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retainer
- Part number: MS166241262
- Condition: Missing
- Location: Lt Mlg
- Part time: 196 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETAINER MISSING ON OUTBOARD SIDE OF BUSHING PN 0541202-4 ON LEFT MAIN LANDING GEAR.
